# SDR UIEA2018020500177

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 88,853 hours, 22,546 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Part number: 80217016
- Part serial: 9706055
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRV DOES NOT INDICATE OPEN.  REMOVED AND REPLACED THE VALVE AND OPS CHECKED NORMAL IAW AMM 36-11-18.
